# SDR 96FDEA00078

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 875-878
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN INTERIOR AT BS 875 TO 878 BELOW STR 9R.  REPAIRED CORROSION ON INTERIOR SKIN AT BS 875 TO 878 BELOW STR 9R PER FEDEX EA 7-5310-26957.
